# SDR DALA2023110509108

- Difficulty date: November 1, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 111,278 hours, 16,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FOUND RT OVERWING ESCAPE SLIDE INFLATION HOSE IN POOR CONDITION. CORRECTIVE ACTION: REPLACED RT OVERWING ESCAPE INFLATION HOSE IAW B767 AMM 25-65. (4402432)
